Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 35, NWS Indianapolis, IN

June 21, 2010Fountain County, Warren County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 21, 2010, 9:46 PM EDT for Fountain County, Warren County, Indiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2010, 9:46 PM EDT (01:46 UTC)
Expired
Jun 21, 2010, 10:30 PM EDT
In force
44 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Fountain County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:47 PM EDTTSTM WND DMGWest Lebanon, INTREES DOWN. ESTIMATED WINDS 60 MPH.
Jun 21, 9:55 PM EDTFUNNEL CLOUDVeedersburg, INMOVING SOUTHEAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4509 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4509 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WFUS53 KIND 220146
TORIND
INC045-171-220230-
/O.NEW.KIND.TO.W.0035.100622T0146Z-100622T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 PM EDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  SOUTH CENTRAL WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1030 PM EDT

* AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR WILLIAMSPORT...OR 16 MILES NORTHEAST OF
  DANVILLE...AND MOVING SOUTHEAST AT 15 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  WILLIAMSPORT AROUND 1000 PM EDT...
  ATTICA AROUND 1010 PM EDT...
  VEEDERSBURG AROUND 1025 PM EDT...
  NEWTOWN AND MELLOTT AROUND 1030 PM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 13 AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4034 8740 4025 8710 4016 8710 4009 8725
      4023 8747
TIME...MOT...LOC 0146Z 296DEG 12KT 4027 8737

$$

MRD/SMF
3 follow-up statements
989 
WWUS53 KIND 220158
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
958 PM EDT MON JUN 21 2010

INC045-171-220230-
/O.CON.KIND.TO.W.0035.000000T0000Z-100622T0230Z/
FOUNTAIN-WARREN-
958 PM EDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN FOUNTAIN AND
CENTRAL WARREN COUNTIES UNTIL 1030 PM EDT...

AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTH OF VEEDERSBURG...OR 19 MILES EAST OF
DANVILLE...MOVING EAST AT 20 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  NEWTOWN AROUND 1010 PM EDT...
  MELLOTT AROUND 1015 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4021 8740 4032 8734 4025 8710 4016 8710
      4009 8725
TIME...MOT...LOC 0159Z 291DEG 17KT 4019 8724

$$

MRD/SMF
675 
WWUS53 KIND 220214
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 PM EDT MON JUN 21 2010

INC171-220224-
/O.CAN.KIND.TO.W.0035.000000T0000Z-100622T0230Z/
WARREN-
1014 PM EDT MON JUN 21 2010

...THE TORNADO WARNING FOR CENTRAL WARREN COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 4018 8724 4028 8720 4025 8710 4016 8710
      4011 8721
TIME...MOT...LOC 0214Z 302DEG 24KT 4016 8712

$$

INC045-220230-
/O.CON.KIND.TO.W.0035.000000T0000Z-100622T0230Z/
FOUNTAIN-
1014 PM EDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL FOUNTAIN
COUNTY UNTIL 1030 PM EDT...

AT 1009 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHEAST OF VEEDERSBURG...OR 16 MILES
NORTHWEST OF CRAWFORDSVILLE...MOVING SOUTHEAST AT 30 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
FOUNTAIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4018 8724 4028 8720 4025 8710 4016 8710
      4011 8721
TIME...MOT...LOC 0214Z 302DEG 24KT 4016 8712

$$

MRD/SMF
669 
WWUS53 KIND 220228
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 PM EDT MON JUN 21 2010

INC045-220238-
/O.EXP.KIND.TO.W.0035.000000T0000Z-100622T0230Z/
FOUNTAIN-
1028 PM EDT MON JUN 21 2010

...THE TORNADO WARNING FOR EAST CENTRAL FOUNTAIN COUNTY WILL EXPIRE
AT 1030 PM EDT/930 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 4018 8724 4028 8720 4025 8710 4016 8710
      4011 8721
TIME...MOT...LOC 0228Z 302DEG 24KT 4011 8702

$$

MRD/SMF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:31 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 21, 6:31 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT MON JUN 21 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ACROSS THE FORECAST AREA THIS AFTERNOON...A COMBINATION WARM
FRONT/REMNANT OUTFLOW BOUNDARY WAS IN PLACE FROM EAST CENTRAL
KENTUCKY THROUGH SOUTHWEST CENTRAL INDIANA AND BACK INTO CENTRAL
ILLINOIS. TEMPS RANGED FROM THE UPPER 70S TO THE LOWER 90S...WITH
DEWPOINTS IN THE LOW TO MID 70S. SKIES HAD GENERALLY CLEARED IN
THE WAKE OF A MORNING MCS...ALLOWING AIRMASS RECOVERY TO BEGIN.
ADDITIONAL CONVECTIVE DEVELOPMENT WAS OCCURRING ACROSS WESTERN
ILLINOIS INTO CENTRAL MISSOURI.

&&

.NEAR TERM /TONIGHT/...

FORECAST FOCUS TONIGHT IS ON THUNDERSTORM/HEAVY RAIN POTENTIAL.

NAM APPEARS TO BE HANDLING CURRENT WEATHER SIGNIFICANTLY BETTER
THAN GFS AND OTHER MODELS...AND HAVE LEANED TO IT FOR DETAILS
OVERNIGHT. AIRMASS RECOVERY HAS BEGUN IN EARNEST AS WARM
FRONT/REMNANT OUTFLOW HAS RETREATED BACK NORTHWARD INTO THE
FORECAST AREA...AND SUNSHINE HAS RESUMED ACROSS MUCH OF THE AREA.

INSTABILITY GRADIENT IS LAID OUT RIGHT ACROSS THE AREA...WITH A
MLCAPE RANGE FROM 500 J/KG NORTHEAST...UP TO 4000 J/KG IN THE
SOUTHWEST. DEVELOPING CONVECTION SHOULD EVENTUALLY RIDE
EAST/SOUTHEAST ALONG THIS GRADIENT THIS EVENING AND
OVERNIGHT...WHICH WOULD PUT THE FORECAST AREA UNDER THE GUN ONCE
AGAIN TONIGHT FOR NUMEROUS THUNDERSTORMS POSSIBLY PRODUCING HEAVY
RAIN AND GUSTY WINDS.

HAVE GONE CLOSER TO NAM POPS WITH LIKELY FOR MOST OF THE CWA IN
THE EVENING...TAPERING DOWN SLIGHTLY LATER IN THE OVERNIGHT AS
REDEVELOPMENT OF ANOTHER MCS LATER IS SOMEWHAT LESS CERTAIN.

WARM MET TEMPS LOOK BEST W/ WIDESPREAD CLOUD COVER/PRECIP
PREVENTING SIGNIFICANT RADIATIVE COOLING.

SEE THE HYDROLOGY SECTION FOR MORE ON FLOOD POTENTIAL TONIGHT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

SHORT TERM FORECAST FOCUS REMAINS ON THUNDERSTORM CHANCES AND HEAT.

RIDGE STRENGTHENS/BUILDS NORTHWARD SLIGHTLY TOMORROW AND
WEDNESDAY...AND THIS SHOULD DEFLECT THE PREFERRED TRACK FOR
CONVECTION JUST TO OUR NORTH. THUS...CHANCE POPS TAPERING FROM
NORTH TO SOUTH LOOK BEST. 700 TEMPS WARM SIGNIFICANTLY TOMORROW
AND REMAIN WARM INTO WEDNESDAY...WHICH WOULD PUT US ON THE
PERIPHERY OF ANY POP UP CONVECTION IN THE ABSENCE OF ANY
BOUNDARIES LAID OUT BY MCS ACTIVITY AS THE WEEK PROGRESSES.

ON TEMPS...MET GUIDANCE LOOKS MUCH BETTER COMPARED TO EXPECTED 850
TEMP PROGRESSION. MAV ALSO SEEMS TO BE STRUGGLING SIGNIFICANTLY
WITH VERY WET GROUND HOLDING DOWN DIURNAL HEATING POTENTIAL. THIS
STILL LEADS TO TEMPS IN THE LOW TO MID 90S.

HEAT INDICES TOMORROW SHOULD APPROACH OR EXCEED 100 DEGREES ACROSS
THE SOUTHWESTERN QUADRANT OF THE FORECAST AREA TOMORROW...AND WILL
GO AHEAD WITH A HEAT ADVISORY IN THIS AREA...AS IT APPEARS LESS
LIKELY THAT CONVECTION WILL PERSIST INTO THE MORNING HOURS
TOMORROW AS OCCURRED TODAY...SEVERELY IMPACTING MORNING DIURNAL
WARMING.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A
SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED FROM
THURSDAY AFTERNOON THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH
SHUTTLES EASTWARD ACROSS THE REGION. FRONT WILL BE PASSING THROUGH
THE AREA THURSDAY MORNING AND THIS SHOULD MODERATE MAX TEMPS
THURSDAY...BEFORE ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW
90S AS THE WEEKEND APPROACHES.

BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT
APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL
HELP TO MODERATE HEATING SOMEWHAT.

PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS
SOUTH THROUGH THE REGION.

&&

.AVIATION.../220000Z TAF ISSUANCE/
WIDELY SCATTERED CONVECTION PRESENT ALONG OLD OUTFLOW BOUNDARY
ACROSS THE SOUTHWEST SECTIONS OF THE AREA. 211800Z SOUNDING FROM
CENTRAL ILLINOIS INDICATES A WEAK TO MODERATE CAP...SO EXPECTING
CONVECTION IN THE KHUF/KBMG AREAS TO REMAIN WIDELY SCATTERED
THROUGH SUNSET.

BETTER THREAT OF ORGANIZED CONVECTION APPEARS TO BE LATER TONIGHT
AS UPPER DISTURBANCE CURRENTLY ALONG THE MISSISSIPPI RIVER MOVES
INTO THE AREA COUPLED WITH AN INCREASE IN THE LOW LEVEL JET.
APPEARS HIGHEST THREAT 220400Z-220900Z...BUT SOME CONVECTIVE
THREAT MAY LINGER BEYOND 221200Z IN THE MORE SOUTHERN TERMINALS.
CONVECTIVE CLOUD BASES GENERALLY AROUND 040.

OUTSIDE OF CONVECTIVE ACTIVITY...NOT EXPECTING ANY SIGNIFICANT
ISSUES WITH CEILINGS...VISIBILITIES...OR WINDS THROUGH 221200Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

HEAT ADVISORY FROM 1 PM TO 7 PM EDT TUESDAY FOR INZ051>053-
060>062-067>070.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....NIELD
AVIATION...JAS
Hazardous weather outlook, Jun 21, 12:21 PM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1221 PM EDT MON JUN 21 2010

INZ021-028>031-035>049-051>057-060>065-067>072-221630-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1221 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH
ADDITIONAL THUNDERSTORMS IMPACTING THE REGION TONIGHT. A FEW STORMS
MAY BECOME SEVERE LATER THIS AFTERNOON AND TONIGHT...ESPECIALLY
NORTH OF INTERSTATE 70. GUSTY WINDS...HAIL...HEAVY RAIN AND
FREQUENT LIGHTNING WILL BE THREATS WITH ANY STORM THAT FORMS.

HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL
INDIANA...MAINLY SOUTH OF 70.

FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS.
SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA
THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME
FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE
EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR.

THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY
WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE.

EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH
WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95
TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS.

FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE
PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR
TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Special weather statement, Jun 21, 5:20 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
520 PM EDT MON JUN 21 2010

INZ061-062-212215-
GREENE-MONROE-
520 PM EDT MON JUN 21 2010

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES NORTHEAST OF BLOOMFIELD...OR 17 MILES WEST OF
BLOOMINGTON...AND MOVING EAST AT 15 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  HARRODSBURG AND WHITEHALL AROUND 535 PM EDT...
  SMITHVILLE AND INDIANA UNIVERSITY AROUND 540 PM EDT...

THIS THUNDERSTORM IS PRODUCING TORRENTIAL RAIN...WHICH MAY FLOOD LOW
LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

SMF
Local storm report, Jun 21, 6:30 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FUNNEL CLOUD     7 N BEDFORD             38.96N 86.49W
06/21/2010                   LAWRENCE           IN   TRAINED SPOTTER

&&
Local storm report, Jun 21, 6:50 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FUNNEL CLOUD     4 NE BEDFORD            38.90N 86.44W
06/21/2010                   LAWRENCE           IN   TRAINED SPOTTER

            FUNNEL CLOUD HALFWAY TO THE GROUND...SEEN FROM HWY 58.

&&

MRD
Special weather statement, Jun 21, 9:31 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 PM EDT MON JUN 21 2010

INZ028-029-035-036-220215-
FOUNTAIN-MONTGOMERY-TIPPECANOE-WARREN-
931 PM EDT MON JUN 21 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN MONTGOMERY...
NORTHERN FOUNTAIN...WARREN AND TIPPECANOE COUNTIES UNTIL 1015 PM
EDT...

AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF WILLIAMSPORT...OR 17 MILES
NORTHEAST OF DANVILLE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
RAINSVILLE AROUND 940 PM EDT...
WILLIAMSPORT AROUND 950 PM EDT...
ATTICA AROUND 1000 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4049 8678 4010 8697 4016 8724 4026 8752
      4044 8750
TIME...MOT...LOC 0132Z 275DEG 14KT 4034 8738

MRD/SMF

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:28 PM EDTSevere Thunderstorm WarningINDWarren47 min
Jun 21, 8:39 PM EDTFlash Flood WarningINDWarren6 hr
Jun 21, 8:47 PM EDTTornado WarningINDFountain, Warren43 min
Jun 21, 9:31 PM EDTSpecial Weather StatementINDTippecanoe, Warren44 min
Jun 21, 9:38 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren52 min
Jun 21, 9:42 PM EDTFlash Flood WarningINDFountain, Tippecanoe5 hr
Jun 21, 9:45 PM EDTTornado WarningINDMontgomery, Tippecanoe45 min
Jun 21, 10:05 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe40 min
Jun 21, 10:31 PM EDTAreal Flood AdvisoryINDMontgomery3 hr
Jun 21, 10:34 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion41 min
Jun 21, 10:36 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery54 min
Jun 21, 10:44 PM EDTFlash Flood WarningINDFountain, Parke, Vermillion6 hr
Jun 21, 11:09 PM EDTFlash Flood WarningINDBoone, Montgomery6 hr
Jun 21, 11:14 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion46 min
Jun 21, 11:20 PM EDTSevere Thunderstorm WarningINDBoone, Hancock, Hendricks, Johnson, Marion, Morgan40 min
Jun 21, 11:45 PM EDTFlash Flood WarningINDHendricks, Marion5 hr
Jun 21, 11:54 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby51 min
Jun 22, 12:18 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more42 min
Jun 22, 12:35 AM EDTFlash Flood WarningINDHancock, Rush, Shelby6 hr
Jun 22, 12:41 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Shelby19 min
Jun 22, 12:42 AM EDTFlash Flood WarningINDJohnson6 hr
Jun 22, 12:57 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan48 min
Jun 22, 1:30 AM EDTFlash Flood WarningINDCarroll, Howard6 hr
Jun 22, 1:45 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren45 min
Jun 22, 1:55 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren50 min
Jun 22, 1:58 AM EDTFlash Flood WarningINDTippecanoe, Warren6 hr
Jun 22, 2:14 AM EDTFlash Flood WarningINDDelaware, Madison6 hr
Jun 22, 2:34 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam41 min
Jun 22, 2:39 AM EDTFlash Flood WarningINDClinton, Tipton6 hr
Jun 22, 2:49 AM EDTTornado WarningINDBoone, Hendricks22 min
Jun 22, 3:04 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam41 min
Jun 22, 3:15 AM EDTFlash Flood WarningINDHamilton4 hr
Jun 22, 3:36 AM EDTFlash Flood WarningINDParke, Putnam6 hr
Jun 22, 3:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more22 min
Jun 22, 4:45 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam6 hr
Jun 22, 5:33 AM EDTFlash Flood WarningINDFountain, Parke, Vermillion4 hr
Jun 22, 5:47 AM EDTFlash Flood WarningINDHancock, Johnson, Morgan, Rush, Shelby6 hr
Jun 22, 6:21 AM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tippecanoe, Tipton, Warren6 hr
Jun 22, 6:24 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:29 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:43 AM EDTRiver Flood WarningINDShelby64 hr
Jun 22, 6:44 AM EDTFlash Flood WarningINDHenry5 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDDelaware, Madison29 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Madison41 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Marion55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen4 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDGreene, Owen6 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDClay, Greene55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMontgomery, Parke41 hr
Jun 22, 7:57 AM EDTRiver Flood WatchINDCarroll, Tippecanoe, White6 days
Jun 22, 8:43 AM EDTFlash Flood WarningINDHendricks6 hr
Jun 22, 8:53 AM EDTFlash Flood WarningINDMorgan6 hr
Jun 22, 8:58 AM EDTAreal Flood WarningINDFountain, Montgomery, Warren41 min
Jun 22, 9:08 AM EDTFlash Flood WarningINDHendricks3 hr
Jun 22, 9:28 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren24 hr
Jun 22, 10:17 AM EDTAreal Flood WarningINDDecatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more24 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 12:02 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more24 hr

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.